# SDR GTIA000134

- Difficulty date: March 15, 2000
- Submitted: May 10, 2000
- Operation: Air carrier
- Aircraft: N808NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49504
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DTW - FLT 624 - EMERGENCY LIGHTING SYSTEM LIGHT IN CEILING LEFT SIDE AFT BURNED OUT.  COULD NOT DUPLICATE DISCREPANCY.  OPS CHECK ALL EMERGENCY LIGHTS GOOD IAW MD 80 MM 33-53-01.  (M)
